Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Looks Like This Withdrawal Buckeye Fan

Posted by ross2009 on September 28, 2009, at 20:01:39

In reply to Looks Like This Withdrawal, posted by Buckeye Fan on September 19, 2009, at 7:18:48

Probably your meds are finally catching up with you. I'm guessing an increase in dependency thereby resulting to an increase in dosage for you to feel the effects of the meds again and fast. Incase you haven't heard yet, there's a supplement called amphetarestore. It detoxifies the body and decrease dependency to drugs. I've been taking it along with my meds and it works for me, I don't have to increase my meds dosages.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:ross2009 thread:917664